# SDR MWEA040017

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 44,627 hours, 42,854 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5935852513
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PANEL IS CRACKED ON HORIZONTAL FLANGE.  REMOVED AND REPLACED WITH FABRICATED TRAPEZOID PANEL.
